|
On the Representation of Functions as Fourier Integrals
Yu. S. Kolomoitsevab a Institute of Applied Mathematics and Mechanics, Ukraine National Academy of Sciences
b Donetsk National University
Abstract:
Sufficient conditions for the representation of functions as the Fourier integral in Rd of a function belonging to the space L1∩Lp, where 0<p<2, are obtained. The sharpness of these conditions is shown.
Keywords:
Fourier integral, Euclidean space Rd, the space Lp, 0<p<2.
Received: 23.03.2011
Citation:
Yu. S. Kolomoitsev, “On the Representation of Functions as Fourier Integrals”, Mat. Zametki, 93:4 (2013), 555–565; Math. Notes, 93:4 (2013), 561–570
Linking options:
https://www.mathnet.ru/eng/mzm9093https://doi.org/10.4213/mzm9093 https://www.mathnet.ru/eng/mzm/v93/i4/p555
|
Statistics & downloads: |
Abstract page: | 594 | Full-text PDF : | 233 | References: | 93 | First page: | 26 |
|